MAUDE Adverse Event Report: ST PAUL CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7321-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact: (b)(6).
 
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd administration set, leaking was noted at the luer connector.No patient consequences were reported.No adverse effects were reported.
 
Event or Problem Description
It was reported that the pump was leaking.No patient injury was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
CADD MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12224663
Report Number3012307300-2021-07638
Device Sequence Number17118751
Product Code FPA
UDI-Device Identifier10610586029639
UDI-Public10610586029639
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2025
Device Model Number21-7321-24
Device Catalogue Number21-7321-24
Device Lot Number4012739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date07/26/2021
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown